Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 53, NWS Milwaukee, WI

June 8, 2011

NWS Milwaukee, WI issued this small craft advisory at Jun 8, 2011, 3:34 AM CDT. It took effect at Jun 8, 2011, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2011, 3:34 AM CDT (08:34 UTC)
In effect from
Jun 8, 2011, 4:00 AM CDT
Expired
Jun 8, 2011, 7:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WHUS73 KMKX 080834
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT WED JUN 8 2011

...BRISK SOUTHWEST WINDS...

.BRISK SOUTHWEST WINDS AHEAD OF LOW PRESSURE NEAR LAKE SUPERIOR
WILL CONTINUE THROUGH THE DAY. A TRAILING COLD FRONT MAY BRING
BRISK NORTH WINDS AND INCREASING WAVES LATE TONIGHT AND THURSDAY.

LMZ643-644-081645-
/O.NEW.KMKX.SC.Y.0053.110608T0900Z-110609T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
334 AM CDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS INTO THIS AFTERNOON.

* WAVES: SHOULD BE AROUND 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-081645-
/O.NEW.KMKX.SC.Y.0053.110608T1400Z-110609T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 AM CDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING. 

* WINDS: WILL INCREASE TO 15 TO 25 KNOTS BY MID MORNING AND
  CONTINUE THIS AFTERNOON.

* WAVES: 1 TO 2 FEET NEAR SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
3 follow-up statements
928 
WHUS73 KMKX 081444
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 AM CDT WED JUN 8 2011

...BREEZY SOUTH TO SOUTHWEST WINDS...

.BREEZY SOUTH TO SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL
CONTINUE THROUGH THE DAY. AFTER THE FRONTAL PASSAGE THIS
EVENING...BRISK NORTH WINDS AND INCREASING WAVES ARE EXPECTED LATE
TONIGHT AND THURSDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED
FOR THIS PERIOD.

LMZ643>646-082245-
/O.CON.KMKX.SC.Y.0053.000000T0000Z-110609T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 AM CDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS THROUGH TODAY.

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET NORTH OF NORTH
  POINT LIGHTHOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
185 
WHUS73 KMKX 082050
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT WED JUN 8 2011

...BREEZY SOUTHWEST WINDS THROUGH THE AFTERNOON...

.BREEZY SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL CONTINUE
THROUGH THE REST OF THE DAY. AFTER THE FRONTAL PASSAGE THIS
EVENING...BRISK NORTH TO NORTHEAST WINDS AND INCREASING WAVES ARE
EXPECTED LATE TONIGHT THROUGH FRIDAY. ANOTHER SMALL CRAFT ADVISORY
MAY BE NEEDED FOR THIS PERIOD.

LMZ643>646-090000-
/O.CON.KMKX.SC.Y.0053.000000T0000Z-110609T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS THROUGH THE REST OF TODAY.

* WAVES: 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
554 
WHUS73 KMKX 082359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT WED JUN 8 2011

...GUSTY SOUTHWEST WINDS HAVE SUBSIDED...

.THE GUSTY SOUTHWEST WINDS THAT WERE FREQUENTLY GUSTING TO 25
KNOTS ACROSS THE NEARSHORE WATERS HAVE SUBSIDED...DUE TO A
WEAKENING PRESSURE GRADIENT AND LESS DAYTIME HEATING. THUS...THE
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

BRISK NORTH TO NORTHEAST WINDS LATER TONIGHT THROUGH FRIDAY WILL
GENERATE HIGH WAVES...AND MAY REQUIRE ANOTHER SMALL CRAFT
ADVISORY. 

LMZ643>646-090100-
/O.EXP.KMKX.SC.Y.0053.000000T0000Z-110609T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
659 PM CDT WED JUN 8 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

THE GUSTY SOUTHWEST WINDS HAVE SUBSIDED ACROSS THE NEARSHORE
WATERS. THUS...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

BRISK NORTH TO NORTHEAST WINDS LATER TONIGHT THROUGH FRIDAY WILL
GENERATE HIGH WAVES...AND MAY REQUIRE ANOTHER SMALL CRAFT
ADVISORY. 

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 8, 3:25 AM CDT, 9 minutes earlier.

Area forecast discussion, Jun 8, 3:25 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT WED JUN 8 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

850 MB THERMAL RIDGE EXTENDS ACROSS THE FORECAST AREA THIS MORNING
WITH THE HIGHEST TEMPERATURES ACROSS CENTRAL LAKE MICHIGAN AREA
AROUND NOON WITH SOME SLIGHT COOLING DURING THE AFTERNOON.  ALSO
925 MB TEMPERATURES ARE AROUND 1.5 DEGREES COOLER THAN YESTERDAY.
AS SUCH MAX TEMPERATURES ARE EXPECTED TO BE A BIT COOLER THAN
YESTERDAY...MAINLY LOWER 90S. DEW POINTS WILL NOT MIX AS MUCH AS
YESTERDAY WITH COLD FRONT MOVING INTO AREAS NORTHWEST OF MADISON
THIS AFTERNOON.  THIS KEEPS HEAT INDEX VALUES IN THE MID 90S...WITH
SOME UPPER 90S POSSIBLE IN THE FAR SOUTH. THUS...WILL NOT ISSUE
ANOTHER HEAT ADVISORY.

THUNDERSTORM CHANCES TO INCREASE FROM NORTHWEST TO SOUTHEAST ACROSS
THE AREA MAINLY THIS AFTERNOON...AHEAD OF THE ADVANCING COLD FRONT.
NAM FORECAST SOUNDINGS SHOW ELEVATED CAPE OF AROUND 1300 J/KG LIFTED
FROM 800 MB EARLY THIS MORNING THEN BECOMING SURFACE BASED WITH
CAPES OF 3000 J/KG.  CAP WITH CIN VALUES OF 400 J/KG WEAKENS AND IS
ELIMINATED BY EARLY AFTERNOON.  0 TO 6 KM BULK SHEAR OF 20 KNOTS
INCREASES TO 40 KNOTS...ESPECIALLY OVER MARQUETTE TO SHEBOYGAN
COUNTIES BY NOON.

COMBINATION OF CAPE AND SHEAR SUGGESTS SEVERE WEATHER WITH A FEW
SUPERCELLS LATER THIS AFTERNOON.  SIGNIFICANT SEVERE AND STRONG
TORNADO PARAMETERS INCREASE THIS AFTERNOON.  HIGH CAPE IN THE
SIGNIFICANT HAIL GROWTH ZONE. SO LARGE HAIL IS THE PRIMARY THREAT
WITH SPC 30 PCT PROBABILITIES ACROSS THE FORECAST AREA.  A TORNADO
COULD NOT BE RULED OUT...MAINLY LATE AFTERNOON EARLY EVENING AS
HELICITY VALUES INCREASE AND 0-3 KM EHI RISES TO BETWEEN 1.5 AND 3.

NEGATIVE FACTOR IN THUNDERSTORMS IS 850 MB JET DECREASES WITH
ENTRANCE REGION OF JET OVER SOUTHEAST WISCONSIN BY LATE AFTERNOON.

SURFACE COLD FRONT EXITS THE FAR SOUTHEAST AROUND MIDNIGHT...WITH
BRISK NORTHEAST FLOW DEVELOPING...ESPECIALLY DRIVING SOUTH OVER
LAKE MICHIGAN.

THURSDAY- CONFIDENCE...MEDIUM
COMPLETELY DIFFERENT FEEL FROM TUESDAY/WEDNESDAY WITH 925 TEMPS DOWN
TO 10-14C FROM THE MID/UPPER 20S OF DAYS PAST. SURFACE HIGH WILL BE
DOMINANT FEATURE WITH NORTHEAST WIND REGIME ADDING TO THE MUCH
COOLER REGIME. BROAD ANTICYCLONIC UPPER FLOW. THE NAM AND CANADIAN
ARE QUICKER WITH AN APPROACHING SHORTWAVE AND THUS ARE MORE
AGGRESSIVE BRINGING QPF INTO THE SOUTHWEST CWA DURING THE AFTERNOON.
THE NAM HAS OVER 1000 J/KG CAPE ABOVE 850 MILLIBARS WHILE THE GFS
SHOWS MUCH LESS AND A VERY DRY LOOK TO THE COLUMN.

THURSDAY NIGHT THROUGH FRIDAY NIGHT- CONFIDENCE...MEDIUM
SURFACE FRONT REMAINS TO THE SOUTH THURSDAY NIGHT AND MUCH OF
FRIDAY. LOW PRESSURE DRAWS CLOSER FROM THE CENTRAL PLAINS. 850 LOW
LEVEL JET AXIS SHIFTS EAST AND POINTS MORE INTO SOUTHERN WI THURSDAY
NIGHT. A LEAD WAVE EJECTS OUT OF THE NORTHERN PLAINS UPPER TROUGH
FOR THURSDAY NIGHT WITH THE MAIN TROUGH TRACKING ACROSS UPPER GREAT
LAKES REGION FRIDAY INTO FRIDAY NIGHT. SURFACE LOW TRACK LIKELY
ACROSS SRN WI OR NRN IL FRIDAY NIGHT. PROGS STILL SHOWING SOME
RIGHT REAR QUAD ACTION.

SATURDAY AND SUNDAY- CONFIDENCE...MEDIUM
THE LOW WILL BE SHIFTING OFF TO THE EAST ON SATURDAY. THE 00Z
CANADIAN/GFS/ECMWF SUGGEST SOME LINGERING LIGHT RAIN. HIGH
PRESSURE WILL DOMINATE FOR MUCH OF THE WEEKEND.

MONDAY AND TUESDAY- CONFIDENCE...LOW
TIMING OF SHORTWAVES WITH RETURN FLOW AROUND HIGH A BIG QUESTION
MARK AT THIS POINT. THE CONSENSUS POPS LOOK GOOD FOR NOW. WOULDN'T
GO DRY GIVEN THE PATTERN...WILL LIKELY BE ONE OR MORE BOUTS OF
PRECIP THIS PERIOD.

&&

.AVIATION...PREVAILING VFR CONDITIONS EXPECTED THROUGH 21Z TODAY.
STRONG LOW LEVEL JET AT 2000 FEET ABOVE GROUND LEVEL OF 45 TO 50
KNOTS WILL PERSIST UNTIL ABOUT 15Z BEFORE WEAKENING TO AROUND
25 TO 30 KNOTS LATER THIS AFTERNOON.

SOUTHWEST WIND GUSTS TO 25 KNOTS WILL RETURN AFTER 15Z...LASTING
THROUGH THE DAY AS LAPSE RATES INCREASE TO 10 C/KM. THUNDERSTORMS
WILL DEVELOP ALONG AND AHEAD OF ADVANCING COLD FRONT ESPECIALLY
DURING THE LATE AFTERNOON. MVFR CEILINGS WITH BRIEF IFR VISIBILITIES
ARE POSSIBLE WITHIN ANY STORMS...ALONG WITH STRONG GUSTY WINDS AND
LARGE HAIL.  COLD FRONT WILL EXIT SOUTHEAST WISCONSIN AROUND
MIDNIGHT AS BRISK NORTHEAST WINDS INCREASE LATE TONIGHT...ESPECIALLY
NEAR LAKE MICHIGAN.

&&

.MARINE...MARINE INVERSION OVER THE WATERS WITH VERY WARM AIR FLOWING
OVER THE COLD WATERS SHOULD COMBINE WITH HIGH DEW POINTS TO BRING
HAZE.

GUSTY SOUTHWEST WINDS WILL BE CLOSE TO SMALL CRAFT ADVISORY LEVELS
TODAY. HOWEVER...WITH INVERSION OVER LAKE THINK WINDS THERE SHOULD
BE BELOW SMALL CRAFT CRITERIA. WILL GO WITH A SMALL CRAFT ADVISORY
AS WINDS SHOULD REACH ADVISORY LEVELS AT THE SHORE AREAS.

STRONG TO SEVERE THUNDERSTORMS EXPECTED TO AFFECT THE NEARSHORE
WATERS MAINLY THURSDAY EVENING. STRONG WIND GUSTS AND LARGE HAIL ARE
POSSIBLE.

WINDS MAY INCREASE TO SMALL CRAFT CRITERIA LATE TONIGHT WITH BRISK
NORTH WINDS BEHIND COLD FRONT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643-644.

&&

SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...HENTZ
Hazardous weather outlook, Jun 7, 10:22 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT TUE JUN 7 2011

WIZ046-047-051-052-056>060-062>072-090330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1022 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES HAS ISSUED AN AIR
QUALITY ADVISORY FOR OZONE FOR FOND DU LAC COUNTY...IN EFFECT
UNTIL 8 AM CDT WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT...MAINLY
NORTHWEST OF A DARLINGTON..TO MADISON...TO BERLIN LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

HEAT INDEX VALUES MAY RISE INTO THE MID TO UPPER 90S AGAIN
WEDNESDAY.

THUNDERSTORMS ARE LIKELY WEDNESDAY AFTERNOON AND EVENING...AS A
STRONG COLD FRONT MOVES THROUGH WISCONSIN. THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS DURING THIS TIME. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS...BUT AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY ACROSS FAR SOUTHERN
WISCONSIN...WITH THUNDERSTORMS LIKELY THURSDAY NIGHT AND FRIDAY ACROSS
THE ENTIRE AREA...AS SOUTHERN WISCONSIN WILL REMAIN CLOSE TO A
NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND WEDNESDAY NIGHT.

LMZ643>646-090330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1022 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON MAINLY NORTH OF
NORTH POINT LIGHTHOUSE. THUNDERSTORMS ARE THEN LIKELY WEDNESDAY
EVENING...ACROSS ALL OF THE NEARSHORE WATERS...POSSIBLY LINGERING
SOUTH OF NORTH POINT LIGHTHOUSE AFTER MIDNIGHT...AS A COLD FRONT
MOVES THROUGH EASTERN WISCONSIN AND LAKE MICHIGAN. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN HAZARDS.

GUSTY SOUTHWEST WINDS WEDNESDAY WILL GET CLOSE TO SMALL CRAFT
LEVELS...ESPECIALLY CLOSER TO SHORE.

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY SOUTH OF NORTH POINT
LIGHTHOUSE...WITH THUNDERSTORMS LIKELY THURSDAY NIGHT AND FRIDAY ACROSS
THE ENTIRE AREA...BEFORE DECREASING FRIDAY NIGHT. SOUTHERN
WISCONSIN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL
BOUNDARY DURING THIS TIME...LOCATED JUST TO THE SOUTH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY AND TUESDAY.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:04 AM CDTSpecial Marine WarningMKX86 min
Jun 8, 10:37 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake38 min
Jun 8, 4:57 PM CDTSevere Thunderstorm WarningMKXIowa48 min
Jun 8, 5:43 PM CDTSevere Thunderstorm WarningMKXIowa62 min
Jun 8, 5:51 PM CDTSevere Thunderstorm WarningMKXSauk39 min
Jun 8, 5:55 PM CDTFlash Flood WarningMKXIowa3 hr
Jun 8, 6:01 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk44 min
Jun 8, 6:11 PM CDTSevere Thunderstorm WarningMKXMarquette49 min
Jun 8, 6:26 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk3 hr
Jun 8, 6:28 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk47 min
Jun 8, 6:43 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk62 min
Jun 8, 6:49 PM CDTAreal Flood AdvisoryMKXDane2 hr
Jun 8, 6:50 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette55 min
Jun 8, 6:56 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk37 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.